# SDR ASOA2012111902494

- Difficulty date: November 6, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 20,925 hours, 19,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM FS 409+128 TO 559+48 HAS AREAS OF MINOR CORROSION.  WORST AREA MEASURES APPROX .002' DEEP.   REPAIRED IAW 601R-53-00-494-REV A, STEPS 4 THRU 7.
